# SDR DALA13031850954

- Difficulty date: June 20, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N954DL
- Make and model: Doug MD-88
- Aircraft serial: 49885
- Aircraft time: 61,706 hours, 46,301 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 1193-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE CUSP WEB BETWEEN BS 1193 AND 1212, RBL-58 CORRODED.  BLENDED CORROSION FROM FS 1202-1206 RT IAW ERA 508307-14MA, REV A.   CORROSION AF FS 1202 TO 1206 RT GOES THROUGH MATERIAL WITH ZERO MATERIAL REMAINING.  FOUND TO BE OUT OF LIMITS IAW ER/A 508307-14MA, REV A. PERFORMED CUTOUT OF CORROSION DAMAGE, FABRICATED, AND INSTALLED REPAIR DOUBLER IAW SRM 53-05, FIG 131A-13,
